# SDR ASOA201001449

- Difficulty date: September 20, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STEP PLATE SUPPORT IS CRACKED.  REMOVED CARGO DOOR STEP PLATE SUPPORT FROM FLOORBOARD 281LLF BY REMOVING 13 SCREWS.  SUPPORT REQUIRES INSTALL.  INSTALLED NEW SERVICEABLE CARGO DOOR STEP PLATE SUPPORT FLOORBOARD 281LLF BY PLACING INTO POSITION AND INSTALLING 13 SCREWS IAW AMM 20-21-00-910-801.
